# SDR FDKA200611323

- Difficulty date: November 11, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N805LR
- Make and model: Dhav DHC8101
- Aircraft serial: 039
- Aircraft time: 49,909 hours, 54,610 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6194 JFK-PWM (0735 PHX LCL).  MIDDLE EMERGENCY CEILING FLOOD LIGHT INOP.  MX RELAMPED.
